Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Teenager got depo shot. Brownish discharge and cramps. Suggestions?

Im 16 and got the depo shot because of parent trust issues and such an unpredictable period, doctor said it would help with mood also, I got this about 6 months ago for the first and last time, I havent stopped my period in 3 months, the doctor told me its normal. But it DOES NOT feel normal to me. Its not even a period its a brownish weird color, that varries from blood color to light brown. Also really really bad cramping comes with it all, which i have never had cramps with my period before this shot. I have been patient because the doctor told me to wait it out. But im becoming impatient. Any ideas on what i could do or what is wrong?
Asked On : Fri, 23 Nov 2012
Answers:  0 Views:  11 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor